# SDR DALA2019011000177

- Difficulty date: January 9, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 58,271 hours, 22,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0897498) DURING INSPECTION FOUND CRACKED WEB - INTERCOSTAL LOCATED BTW BS380 TO BS400 AND RBL10 AT FWD GALLEY AREA. REPLACED WEB INTERCOSTAL LOCATED BTW BS380 TO BS400 AND RBL10 AT FWD GALLEY AREA AS PER SRM 51-10-02 ITEM NR 9 AND DRAWING 143A5400 REV.A.
